Review article of Charles Chihara, Constructibility and Mathematical Existence

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)75-88
JournalPhilosophia Mathematica
Volume3
StatePublished - 1993

Cite this

Review article of Charles Chihara, Constructibility and Mathematical Existence. / Hellman, Geoffrey.

In: Philosophia Mathematica, Vol. 3, 1993, p. 75-88.

Research output: Contribution to journalArticle

@article{f02141c654f34bc8af45f06e1471acd6,
title = "Review article of Charles Chihara, Constructibility and Mathematical Existence",
author = "Geoffrey Hellman",
year = "1993",
language = "English",
volume = "3",
pages = "75--88",
journal = "Philosophia Mathematica",
issn = "0031-8019",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Review article of Charles Chihara, Constructibility and Mathematical Existence

AU - Hellman, Geoffrey

PY - 1993

Y1 - 1993

M3 - Article

VL - 3

SP - 75

EP - 88

JO - Philosophia Mathematica

JF - Philosophia Mathematica

SN - 0031-8019

ER -